Follow
Toshikazu Sunada / 砂田利一
Toshikazu Sunada / 砂田利一
Meiji University / 明治大学, Professor Emeritus
Verified email at meiji.ac.jp
Title
Cited by
Cited by
Year
Riemannian coverings and isospectral manifolds
T Sunada
Annals of Mathematics 121 (1), 169-186, 1985
6241985
Analysis on Graphs and Its Applications: Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8-June 29, 2007
P Exner, JP Keating, P Kuchment, A Teplyaev, T Sunada
American Mathematical Soc., 2008
2462008
2.-zeta functions of finite graphs
M Kotani, T Sunada
Journal of Mathematical Sciences-University of Tokyo 7 (1), 7-26, 2000
2382000
L-functions in geometry and some applications
T Sunada
Curvature and topology of Riemannian manifolds, 266-284, 1986
1991986
Fundamental groups and Laplacian
T Sunada
American Mathematical Society Translations 160, 19-32, 1994
185*1994
New metallic carbon crystal
M Itoh, M Kotani, H Naito, T Sunada, Y Kawazoe, T Adschiri
Physical review letters 102 (5), 055703, 2009
1362009
Topological crystallography: with a view towards discrete geometric analysis
T Sunada
Springer Science & Business Media, 2012
1302012
Crystals that nature might miss creating
T Sunada
Notices Amer. Math. Soc, 2008
1252008
Magnetic flows on a Riemann surface
T SUNADA
Proc. KAIST Math. Workshop (Analysis and geometry) 8, 93-108, 1993
1211993
Closed orbits in homology classes
A Katsuda, T Sunada
Publications Mathématiques de l'IHÉS 71, 5-32, 1990
1151990
Albanese maps and off diagonal long time asymptotics for the heat kernel
M Kotani, T Sunada
Communications in Mathematical Physics 209 (3), 633-670, 2000
1122000
Standard realizations of crystal lattices via harmonic maps
M Kotani, T Sunada
Transactions of the American Mathematical Society 353 (1), 1-20, 2001
1092001
A discrete analogue of periodic magnetic Schrödinger operators
T Sunada
Contemporary Mathematics 173, 283-283, 1994
951994
Holomorphic equivalence problem for bounded Reinhardt domains
T Sunada
Mathematische Annalen 235 (2), 111-128, 1978
911978
Jacobian tori associated with a finite graph and its abelian covering graphs
M Kotani, T Sunada
Advances in Applied Mathematics 24 (2), 89-110, 2000
772000
Homology and closed geodesics in a compact Riemann surface
A Katsuda, T Sunada
American Journal of Mathematics 110 (1), 145-155, 1988
661988
Discrete geometric analysis
T Sunada, M Kotani, T Shirai
American Mathematical Society, 2016
612016
Spectral geometry of crystal lattices
M Kotani, T Sunada
Contemporary Mathematics 338, 271-306, 2003
612003
Asymptotic behavior of the transition probability of a random walk on an infinite graph
M Kotani, T Shirai, T Sunada
journal of functional analysis 159 (2), 664-689, 1998
561998
Large deviation and the tangent cone at infinity of a crystal lattice
M Kotani, T Sunada
Mathematische Zeitschrift 254 (4), 837-870, 2006
552006
The system can't perform the operation now. Try again later.
Articles 1–20